Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 47839, 29 pages
http://dx.doi.org/10.1155/2007/47839
Research Article

Topological Classification of Conformal Actions on pq-Hyperelliptic Riemann Surfaces

Institute of Mathematics, University of Gdańsk, Wita Stwosza 57, Gdańsk 80 952, Poland

Received 6 October 2005; Revised 16 November 2006; Accepted 26 November 2006

Academic Editor: Lokenath Debnath

Copyright © 2007 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ewa Tyszkowska, “Topological Classification of Conformal Actions on -Hyperelliptic Riemann Surfaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 47839, 29 pages, 2007. doi:10.1155/2007/47839